# SDR HEEA968084

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530093
- Condition: Defective
- Location: Cockpit
- Component: ARNAV20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY AND BEARING INOPERATIVE, BUTTONS INTERMITTENT AND STICKY.
